# SDR IPXA2017082320875

- Difficulty date: August 6, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  UPPER SKIN HAS CORROSION AT STRINGER 15R & RBL 104.  REPAIRED THE SKIN IAW EA 011-5730-01-A6943, REV I/R, AND EO MD11-5730-65348-A.
